# SDR AALA20140915006

- Difficulty date: September 15, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 74,646 hours, 39,649 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: DDK61377
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LE JUST BELOW ZFS 52 HAS WORN HOLES.  INSTALLED PLUG IAW EA MD80-55-036666.
